MAUDE Adverse Event Report: PHILIPS ULTRASOUND, INC EPIQ ELITE; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

PHILIPS ULTRASOUND, INC EPIQ ELITE; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Model Number EPIQ ELITE ULTRASOUND SYSTEM
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the 3d9-3v transducer was leaking oil.The transducer was associated with the epiq elite ultrasound system.There was no patient or user harm.Philips has started an investigation and upon completion, a follow up report will be submitted.
 
Additional Manufacturer Narrative
A thorough investigation was performed to determine the cause of the reported problem.Based on the evidence available in this investigation, the reported damage to the lens tip most closely aligns with use-related factors such as repeated handling and frequent cleaning or sterilization cycles.There is no indication of non-conforming material at shipment, nor any evidence of a design anomaly that would warrant further action.The transducer was replaced to address the customer's immediate concerns, and the replacement transducer is in service with no further similar issues.

Brand Name
EPIQ ELITE
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
ondrea bermudez
22100 bothell everett highway
bothell, WA 98021
MDR Report Key24790158
Report Number3019216-2026-100135
Device Sequence Number9844790
Product Code IYN
UDI-Device Identifier00884838114159
UDI-Public(01)00884838114159
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K200304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEPIQ ELITE ULTRASOUND SYSTEM
Device Catalogue Number795234
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2026
Supplement Date Received by Manufacturer04/27/2026
Initial Report FDA Received Date04/06/2026
Supplement Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/24/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown